Randomization for a balanced superimposition of one Youden square on another

Bailey, R. A., Preece, D. A., Rowley, C. A. . Journal of the Royal Statistical Society, Series B: Methodological 1995. 57 :459-469

Locate this article in:

Bibtex

@article{CIS-127396,
  Author = {Bailey, R. A. and Preece, D. A. and Rowley, C. A.},
  Title = {Randomization for a balanced superimposition of one Youden square on another},
  Journal = {Journal of the Royal Statistical Society, Series B: Methodological},
  Volume = {57},
  Year = {1995},
  Pages = {459--469},
  Keywords = {Balanced incomplete block design, Experimental design}
}

Similar articles